# SDR CALA2017091503187

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 101,082 hours, 15,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS IS MISSING FROM EMERGENCY LIGHT ON CEILING AT RT AISLE NEAR THE MIDDLE CROSS AISLE.  REPLACED THE LENS.
